MAUDE Adverse Event Report: Medtronic CryoCath LP PulseSelect; PERCUTANEOUS CARDIAC ABLATION CATHETER FOR TREATMENT OF ATRIAL FIBRILLATION WITH

Medtronic CryoCath LP PulseSelect; PERCUTANEOUS CARDIAC ABLATION CATHETER FOR TREATMENT OF ATRIAL FIBRILLATION WITH
Model Number PSCC100
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that once the catheter entered the patients body, noisy electrograms were observed.The cable was reconnected and catheter interface cable was replaced without resolution.The catheter was replaced which resolved the issue. the case was completed. no patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the pscc100 pulseselect¿ pulsed field ablation loop catheter with lot: 0012979009 was returned and analyzed.No anomalies were identified during visual inspection of the array, shaft, and handle.The catheter passed performance functional testing with a generator; therapy deliveries were completed with no system errors generated.No performance issues were identified.Deflection testing (rotating the steering knob clockwise and counter-clockwise) was performed and the distal catheter tip responded with approximately 170° rotation in both directions.No anomalies were observed.The slide control function operated as expected without any issues.Upon full advancement of the slide control to extend the guidewire lumen, no kinks or other anomalies were observed along the extended portion.Electrical continuity testing revealed an open loop on electrode wire e9.Inspection (microscope/x-ray imaging) and testing was performed to verify the integrity of the catheter sub-components.During the inspection of the spiral array, electrode wire e9 was observed to be detached from the electrode.In conclusion, the catheter did not pass the returned product inspection due to an electrode wire to electrode detachment in the spiral array.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PulseSelect
Common Device Name
PERCUTANEOUS CARDIAC ABLATION CATHETER FOR TREATMENT OF ATRIAL FIBRILLATION WITH
Manufacturer (Section D)
Medtronic CryoCath LP
9000 autoroute transcanadienne
pointe¿claire,qc H9R 5 Z8
CA  H9R 5Z8
Manufacturer (Section G)
Medtronic CryoCath LP
9000 autoroute transcanadienne
pointe¿claire,qc H9R 5 Z8
CA   H9R 5Z8
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50667804
Report Number3002648230-2026-00997
Device Sequence Number16011275
Product Code QZI
UDI-Device Identifier00763000617554
UDI-Public(01)00763000617554(17)260820(10)0012979009(20)04
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P230017
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/20/2026
Device Model NumberPSCC100
Device Catalogue NumberPSCC100
Device Lot Number0012979009
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/19/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2026
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age55 YR
Patient SexMale
Patient Weight278 LB